CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Vuletic-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009
Number of items: 1.

2009

Vuletic, Mirjana (2009) A generalization of MacMahon's formula. Transactions of the American Mathematical Society, 361 (5). pp. 2789-2804. ISSN 0002-9947. http://resolver.caltech.edu/CaltechAUTHORS:20090817-150141601

This list was generated on Wed May 22 06:33:00 2019 PDT.